# SDR UIEA2023030900230

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: 65B0182821
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON LWR FUSELAGE KEEL BEAM STIFFENER AT STA 1000 WL 90 LBL9( 1. REMOVE DAMAGE PARTS IAW SRM 51-40-02-OG-0 REV96 2. INSTALL NEW PARTS IAW SRM 51-40-02-0G-0 REV96 AND DWG NO: 65B01828 SH34 REV-A AND DWG NO: 65B01828 SH44 REV-C 3. JOB COMPLETED AND COND CHK NML )
